TopCare Pain Relief ,Aspirin Free, 500 mg, Extra Strenght

Temporarily relieves minor aches and pains due to headache, backache, toothache, premenstrual and menstrual cramps, the common cold, minor pain of arthritis, muscular aches, temporarily reduces fever. Extra strength pain reliever Fever reducer Compare to extra strength tylenol active ingredient